Advances in Differential Equations

Large-amplitude high-frequency waves for quasilinear hyperbolic systems

C. Cheverry, O. Guès, and G. Métivier

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 9, Number 7-8 (2004), 829-890.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867926

Mathematical Reviews number (MathSciNet)
MR2100397

Zentralblatt MATH identifier
1107.35079

Subjects
Primary: 35L60: Nonlinear first-order hyperbolic equations
Secondary: 35L45: Initial value problems for first-order hyperbolic systems 76N15: Gas dynamics, general

Citation

Cheverry, C.; Guès, O.; Métivier, G. Large-amplitude high-frequency waves for quasilinear hyperbolic systems. Adv. Differential Equations 9 (2004), no. 7-8, 829--890. https://projecteuclid.org/euclid.ade/1355867926.


Export citation